Skip to Content

What happens if you mix alcohol with phenytonin?

Responses (1)

Anonymous 12 Nov 2012

Hello,

Interactions between your selected drugs

phenytoin ↔ ethanol
Applies to: phenytoin, Alcohol (contained in alcoholic beverages) (ethanol)
Using phenytoin together with ethanol may alter the effects of phenytoin. Contact your doctor if you experience worsening of seizure control or symptoms of toxicity, including twitching eye movements, slurred speech, loss of balance, tremor, muscle stiffness or weakness, nausea, vomiting, feeling light-headed, fainting, and slow or shallow breathing.

Click on the link for the full interaction:

https://www.drugs.com/interactions-check.php?drug_list=1863-0,1034-14582&consumer=1

Take care,

maso.-

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions